(WPRI) — Parents will want to check their medicine cabinets.
Pfizer announced it’s recalling one lot of 4-ounce bottles of Children’s Advil Bubble Gum Flavored Suspension. The company said the dosage cup is marked in teaspoons and the label instructions are in milliliters, posing a potential overdose risk.
According to the Food and Drug Administration, the most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.
Children’s Advil® Suspension Bubble Gum Flavored 4 FL OZ Bottle, NDC 0573-0207-30, lot R51129 was distributed nationwide to wholesalers, distributors and retailers in the United States from May 2018 through June 2018.
|0573-0207-30||R51129||11/20||F005730207300||3-0573-0207-30-0||4 FL OZ (120 ml)
For instructions on returning the product or additional assistance, call Stericycle at 1-800-805-3093 between the hours of 8 a.m. to 5 p.m. ET, Monday through Friday.
If consumers have questions regarding this recall or to report an adverse event, please contact the Pfizer Consumer Healthcare Information Line at 1-800-88-Advil (1-800-882-3845). Their hours of operation are Mon-Fri, 9am-5pm EST.
Consumers should contact their healthcare provider if they have experienced any problems that may be related to taking or using this drug product.